# SDR 2006UALA00225

- Difficulty date: February 6, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 37,264 hours, 5,754 cycles
- Engine: Pwa PW4090
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 80172424
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EEL LIGHTS INOP AT 3E.
